Help my vethas started on Tramadol HCL 50mg and she gets very anxious I was wondering if it was from the pill Any Help Please
Ernie has been on and off Tramadol..Tramol...not sure if they are the same thing. He went from it doing nothing at all, to being sleepy to be really weird, so guess it could. Maybe also depend on why she is having it. Erns gets anxious if he is in pain.
I would talk to the vet. She knows why she prescribed it and may suggest every other day or half.
My vet said on Friday to give it to Erns for a week, then cut it back when I asked if I could just give it for a few days. She said it takes a week for it to be effective for him. He has a partial tear in his knee.
I've given JJ tramadol through both ACL tears and surgeries. Never had that side effect. He really just slept. I would check with the vet.
I have used Tramadol with Aidan and it makes him whine quite a lot...and appear anxious. I totally understand what youre saying and it is definitely from the Tramadol. (confirmed by our Vet)
Aidan- UCH Kelrobins Yellow Brick Road aka/ The PorkChop